# SDR AALA990659

- Difficulty date: May 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N325AA
- Make and model: Boeing 767223
- Aircraft serial: 22326
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Defective
- Location: Row 20 Ab
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, EMERGENCY PATH MARKER LIGHT INOPERATIVE AT SEAT 20AB.  REPLACED CONNECTOR AT SEAT 20AB.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
